# SDR SWIA200413285

- Difficulty date: May 3, 2004
- Submitted: May 11, 2004
- Operation: Air carrier
- Aircraft: N926SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7687
- Aircraft time: 3,882 hours, 3,293 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 484 LT INTERCOSTAL OB FLANGE LBL36 CRACKED. (FOUND DURING C-CHECK INSPECTION).   INTERCOSTAL REPAIRED IAW CRJ REO 601R-53-41-059 REV. A, RII 53-401.
